# SDR SWIA201642183

- Difficulty date: May 6, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 35,898 hours, 31,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430343
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE FOUND ON LT INBD FLAP VANE, ON OTBD L/E SKIN.  REPLACED NEW, IAW SRM.
